RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 1(439), Pages 187–190 (Mi umn9809)  

Mathematical Events

Farit Gabidinovich Avkhadiev (on his 70th birthday)

L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov


DOI: https://doi.org/10.4213/rm9809

Full text: PDF file (807 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:1, 181–185

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: L. A. Aksent'ev, A. I. Aptekarev, A. M. Bikchentaev, V. V. Goryainov, V. N. Dubinin, A. M. Elizarov, I. R. Kayumov, A. Laptev, S. R. Nasyrov, D. V. Prokhorov, A. G. Sergeev, V. D. Stepanov, “Farit Gabidinovich Avkhadiev (on his 70th birthday)”, Uspekhi Mat. Nauk, 73:1(439) (2018), 187–190; Russian Math. Surveys, 73:1 (2018), 181–185

Citation in format AMSBIB
\Bibitem{AksAptBik18}
\by L.~A.~Aksent'ev, A.~I.~Aptekarev, A.~M.~Bikchentaev, V.~V.~Goryainov, V.~N.~Dubinin, A.~M.~Elizarov, I.~R.~Kayumov, A.~Laptev, S.~R.~Nasyrov, D.~V.~Prokhorov, A.~G.~Sergeev, V.~D.~Stepanov
\paper Farit Gabidinovich Avkhadiev (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 1(439)
\pages 187--190
\mathnet{http://mi.mathnet.ru/umn9809}
\crossref{https://doi.org/10.4213/rm9809}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3749625}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..181A}
\elib{http://elibrary.ru/item.asp?id=32428127}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 1
\pages 181--185
\crossref{https://doi.org/10.1070/RM9809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432856400009}


Linking options:
  • http://mi.mathnet.ru/eng/umn9809
  • https://doi.org/10.4213/rm9809
  • http://mi.mathnet.ru/eng/umn/v73/i1/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    References:23
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018